A 40-year-old female asked:
Disclaimer

had celiac artery stent placed 1 month ago. for past 3 days, had fevers/chills, body aches and diarrhea. coincidental stomach flu or possible complications from stent?

1 doctor answer
Dr. Herman Hammerstead
A Verified Doctor answered
A US doctor answered Learn more
Call your MD ASAP...: or go to the ER. May be arterial occlusion with dead bowel
Answered on May 12, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old female asked:
Dr. Susan Rhoads
A Verified Doctor answered
A US doctor answered Learn more
Call the doctor!: Almost anytime you get a fever after a procedure in the first 4-6 weeks (sometimes longer) its a good idea to call the doc that did the procedure and ... Read More
1
1 comment
1
1 thank
A 21-year-old female asked:
Dr. Brian Gill
A Verified Doctor answered
A US doctor answered Learn more
Likely a virus: Hello. It's likely that you have a virus, but you shuold follow-up with your primary doctor if your symptoms do not remit over the next 24 hours.
1
1 thank
A 38-year-old member asked:
Dr. Richard Romano
A Verified Doctor answered
A US doctor answered Learn more
Testicle pain : Testicle pain is not usually associated with the flu. He may have another infection or two things going on. I can imagine that someone can get dehydra ... Read More
A 33-year-old female asked:
Dr. Heidi Fowler
A Verified Doctor answered
A US doctor answered Learn more
Possibly: 2014 – 2015 Flu Shots> Trivalent works against 3 influenza viruses – Influenza A viruses (H3N2 & H1N1) & 1 influenza B virus. Quadrivalen ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month